MAUDE Adverse Event Report: SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; MIXER, BREATHING GASES, ANESTHESIA INHALATION

SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number 3500CP-G24
Medical Device Problem Code Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Eu distributor informing sechrist of customer reporting that the mixer had blood inside and several components were heavily corroded.No patient involvement or injury reported.Neither customer nor distributor reported to fda according to the information we have at this time.Device in question will not be evaluated by sechrist as eu distributor will evaluate.Sechrist informed eu distributor if mixer is confirmed to be contaminated with blood internally, the mixer is to be decommissioned and disposed of properly.At this time, the report is based on the information we have.We have requested more information from our distributor in regard to service records and disposition of the device in question.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference: (b)(4).
 
Event or Problem Description
Eu distributor informing sechrist of customer reporting "blood inside mixer and several components heavily corroded." no patient/user injury reported.

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma avenue
anaheim, CA 92807
7145798400
MDR Report Key21529721
Report Number2020676-2025-00010
Device Sequence Number9584978
Product Code BZR
UDI-Device Identifier00852682007491
UDI-Public00852682007491
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K992503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500CP-G24
Device Lot Number88768
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown